I think my friend may be addicted to her migraine medication and I'd like an outside opinion if this sounds like addictive behavior. She takes a kind of acute pain killer that is in a tablet form that she puts under her tongue for fast-acting pain relief. I’m not sure what it’s called but it’s specifically for migraines. Supposedly that form of pain killer is not addictive but she seems to have become very dependent on it. Her doctor told her that she can only take 2 a week MAX, and only one every 48 hours or something like that because they are very hard on your stomach and kidneys. During high school she got a migraine every month or so and took the prescribed dose. They seemed to work for her. But then after high school we lived together during college and I saw her bump it up to three a week, then four, claiming that the medication no longer worked as well. Her medication makes her loopy and drowsy but she takes it at work anyhow so she doesn't have to take a day off. One day at work she took three in one day, and it made her so loopy that she couldn’t stop laughing at the front desk, someone had to be called to the front to cover for her. When a work friend told her that she shouldn’t be taking so much of the medication at once, she lashed out at her saying she has to take it to function, she has no choice because her migraines are so bad. I went on a trip with her a few months back; she got a migraine while there and took three of the pills in one night. Her migraine was still there, so she took two Gravol as well to knock herself out to sleep. I told her not to do it, because on the packaging of her medication it says to not combine with other drowsy medication, but she didn’t listen and apparently combines them regularly. She also told me she takes the medication for even the slightest headache because she’s afraid it will turn into a migraine. Just last week, she told me that she had a migraine again, left work and took SIX of the pills in one day. This led to her having some health issues later in the day. I told her that her stomach lining had probably been damaged or something and she just brushed it off and said she thought about going to the hospital but she didn’t bother. I’m afraid she is harming herself with this medication, but whenever anyone says she is taking too much she gets mad. What can I do if she is in denial about her dependence on it and does not want to stop taking it? Do I just let it go?